# SDR A6WA200840225

- Difficulty date: March 17, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,128 hours, 18,742 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE AFTER LANDING WHEN FLAPS SELECTED TO ZERO FLAPS READ ZERO ON FLIGHT CONTROL PAGE.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4, FLAPS RESET AIRCRAFT RELEASED FOR SERVICE.  (M)
